Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 400–410 (Mi zvmmf3862)  

This article is cited in 6 scientific papers (total in 6 papers)

On the approximation of the solution of the Boltzmann equation by solutions of the Ito stochastic differential equations

A. A. Arsen'ev

Moscow

Full text: PDF file (975 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 51–59

Bibliographic databases:

UDC: 517.958:530.1
MSC: Primary 76P05; Secondary 82B40
Received: 13.06.1986
Revised: 27.10.1986

Citation: A. A. Arsen'ev, “On the approximation of the solution of the Boltzmann equation by solutions of the Ito stochastic differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 400–410; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 51–59

Citation in format AMSBIB
\Bibitem{Ars87}
\by A.~A.~Arsen'ev
\paper On the approximation of the solution of the Boltzmann equation by solutions of the Ito stochastic differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 400--410
\mathnet{http://mi.mathnet.ru/zvmmf3862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890095}
\zmath{https://zbmath.org/?q=an:0664.76104}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 51--59
\crossref{https://doi.org/10.1016/0041-5553(87)90155-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3862
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, I. G. Gudich, “On a diffusion gas model in phase space at moderate Knudsen numbers”, Math. Models Comput. Simul., 5:2 (2013), 130–144  mathnet  crossref  mathscinet  elib
    2. S. V. Bogomolov, I. G. Gudich, “Towards a stochastic diffusion gas model verification”, Math. Models Comput. Simul., 6:3 (2014), 305–316  mathnet  crossref  mathscinet
    3. S. V. Bogomolov, N. B. Esikova, A. E. Kuvshinnikov, “Micro-macro Fokker–Planck–Kolmogorov models for a gas of rigid spheres”, Math. Models Comput. Simul., 8:5 (2016), 533–547  mathnet  crossref  elib
    4. A. Zh. Baev, S. V. Bogomolov, “On a stability of discontinuous particle method for transfer equation”, Math. Models Comput. Simul., 10:2 (2018), 186–197  mathnet  crossref  elib
    5. S. V. Bogomolov, N. B. Esikova, “Stokhasticheskaya magnitogidrodinamicheskaya ierarkhiya v silnom vneshnem magnitnom pole”, Matem. modelirovanie, 31:8 (2019), 120–142  mathnet  crossref  elib
    6. S. V. Bogomolov, T. V. Zakharova, “Uravnenie Boltsmana bez gipotezy molekulyarnogo khaosa”, Matem. modelirovanie, 33:1 (2021), 3–24  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021